# SDR DALA2024120211319

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 50,933 hours, 27,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: R2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3152 DENT ON R2 DOOR ON THE LOWER AFT CORNER. CORRECTIVE ACTION: REPAIRED PER A319 SRM 52-10-00-283-002. (6473464)
